# SDR CALA2021020100110

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 119,962 hours, 18,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Aft Emer Placard
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PLACARDS NEAR DOORS DO NOT ILLUMINATE WHEN TESTED.  R & R EMERGENCY POWER SUPPLY BATTERY M734 IAW B76 7 AMM 33-51-07.  L311 AND L306 OPS CHECK GOOD IAW B767 AMM 33-51- 00-715-019-001.
